On the Existence of Mild Solutions of the Initial-Boundary-Value Problems for the Petrovskii-Type Semilinear Parabolic Systems with Variable Exponents of Nonlinearity

  • O. M. Buhrii

Abstract

We study the initial-boundary-value problem with general homogeneous boundary conditions for the Petrovskii-type semilinear parabolic systems with variable exponents of nonlinearity in a cylindrical domain. The existence of mild solutions of this problem is proved.
Published
25.04.2014
How to Cite
BuhriiO. M. “On the Existence of Mild Solutions of the Initial-Boundary-Value Problems for the Petrovskii-Type Semilinear Parabolic Systems With Variable Exponents of Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 435–444, http://umj.imath.kiev.ua/index.php/umj/article/view/2146.
Section
Research articles